Reliability Analysis of the Non-normal Probability Problem for Limited Area using Convolution Technique

Year
2014
Type(s)
Author(s)
Hyunman Lee, Taegon Kim, Won Choi, Kyo Suh, Jeongjae lee
Source
Journal of the Korean Society of Agricultural Engineers, Vol. 55, No. 5, 2014, pp. 49-58
Url
http://s-space.snu.ac.kr/handle/10371/125555

Appropriate random variables and probability density functions based on statistical analysis should be defined to execute reliability analysis. Most studies have focused on only normal distributions or assumed that the variables showing non-normal characteristics follow the normal distributions. In this study, the reliability problem with non-normal probability distribution was dealt with using the convolution method in the case that the integration domains of variables are limited to a finite range. The results were compared with the traditional method (linear transformation of normal distribution) and Monte Carlo simulation method to verify that the application was in good agreement with the characteristics of probability density functions with peak shapes. However it was observed that the reproducibility was slightly reduced down in the tail parts of density function.

답글 남기기

Your email address will not be published. Required fields are marked *